# SDR ARWA0011005

- Difficulty date: October 10, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pin
- Part number: 4771392
- Part serial: NSN
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOG PAGE 105745. DISCREPANCY:GEAR NOT LATCHED LIGHT ON, DOOR NOT LATCHED LIGHT ON, AIRCRAFT DIVERTED TO SJU AND ACCOMPLISHED AN UNEVENTFULL LANDING.AIRCRAFT PERFORMED AN OVERWEIGHT LANDING. CORRECTIVE ACTION:FOUND LEFT HAND MAIN GEAR RETRACT ACTUATOR PIN BROKEN. REMOVED AND REPLACED LEFT MAIN GEAR RETRACT PIN IAW SB 32-102. OVERWEIGHT LANDING INSPECTION ACCOMPLISHED PER DC8 MM J/C 6372.
